Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 144, NWS Nashville, TN

July 14, 2015Wayne County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2015, 5:18 PM CDT for Wayne County, Tennessee. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 5:18 PM CDT (22:18 UTC)
Expired
Jul 14, 2015, 6:00 PM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Wayne County, TN

The radar

The Columbus AFB radar (KGWX), 155 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:45 PM CDTTSTM WND GST 6010 Sw Collinwood, TNSPOTTER ESTIMATED 60 MPH WIND GUST IN SOUTHERN WAYNE COUNTY. REPORT RELAYED BY EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 1:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WUUS54 KOHX 142218
SVROHX
TNC181-142300-
/O.NEW.KOHX.SV.W.0144.150714T2218Z-150714T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLIVE
  HILL...OR 10 MILES EAST OF SAVANNAH...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  COLLINWOOD AROUND 545 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CYPRESS
INN...CLIFTON AND LUTTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3501 8799 3529 8798 3530 8802 3535 8801
      3536 8802 3539 8802 3539 8799 3540 8797
      3530 8758 3520 8758 3500 8769
TIME...MOT...LOC 2218Z 291DEG 33KT 3523 8806 

HAIL...<.75IN
WIND...60MPH
 
$$

MR3
2 follow-up statements
874 
WWUS54 KOHX 142243
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT TUE JUL 14 2015

TNC181-142300-
/O.CON.KOHX.SV.W.0144.000000T0000Z-150714T2300Z/
WAYNE TN-
543 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WAYNE COUNTY...

AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLLINWOOD...
OR 12 MILES SOUTH OF WAYNESBORO...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WAYNE
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...CYPRESS INN...CLIFTON
AND LUTTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3501 8799 3529 8798 3530 8802 3535 8801
      3536 8802 3539 8802 3539 8799 3540 8797
      3530 8758 3520 8758 3500 8769
TIME...MOT...LOC 2243Z 291DEG 33KT 3515 8780 

HAIL...<.75IN
WIND...60MPH
 
$$

MR3
200 
WWUS54 KOHX 142258
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
558 PM CDT TUE JUL 14 2015

TNC181-142308-
/O.EXP.KOHX.SV.W.0144.000000T0000Z-150714T2300Z/
WAYNE TN-
558 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WILL EXPIRE AT
600 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3501 8799 3529 8798 3530 8802 3535 8801
      3536 8802 3539 8802 3539 8799 3540 8797
      3530 8758 3520 8758 3500 8769
TIME...MOT...LOC 2257Z 291DEG 33KT 3515 8780 

$$

MR3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:28 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 14, 3:28 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CDT TUE JUL 14 2015

.DISCUSSION...LINE OF STRONG TO SEVERE STORMS IS CURRENTLY WORKING
ITS WAY SOUTHWARD THROUGH MIDDLE TENNESSEE, WITH COPIOUS REPORTS
OF HAIL AND WIND DAMAGE ALREADY POURING IN. SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 9 PM FOR ALL OF MIDDLE TENNESSEE,
ALTHOUGH FOR AT LEAST THE NEXT COUPLE OF HOURS AREAS SOUTH OF I-40
WILL BE HARDEST HIT. HRRR SHOWS THE CURRENT LINE OF STORMS MOVING
INTO NORTHERN ALABAMA BY 23Z, WITH ADDITIONAL SCATTERED CELLS RE-
DEVELOPING OVER MUCH OF THE MID STATE WELL INTO THE EVENING. LOOK
FOR THE SURFACE FRONT CURRENTLY LOCATED TO OUR NORTH TO MOVE
SOUTHWARD THROUGH MIDDLE TENNESSEE OVERNIGHT AND TOMORROW MORNING,
USHERING IN DRIER (BUT NOT MUCH COOLER) WEATHER OVER THE NEXT
COUPLE OF DAYS. BY FRIDAY, TEMPERATURES WILL BE BACK WHERE THEY
WERE, WITH HEAT INDICES RETURNING TO THE LOW 100'S, JUST SHY OF
HEAT ADVISORY CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      73  91  70  91 /  50  20  10  10
CLARKSVILLE    72  89  69  90 /  50  20  10  10
CROSSVILLE     68  84  65  84 /  60  20  10  10
COLUMBIA       73  93  70  92 /  50  30  10  10
LAWRENCEBURG   73  93  70  92 /  50  30  10  10
WAVERLY        73  91  70  91 /  50  20  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

ROSE
Hazardous weather outlook, Jul 14, 5:00 AM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT TUE JUL 14 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-151000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE
THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT
DO OCCUR WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...
AFTERNOON HEAT INDEX VALUES TODAY WILL RANGE FROM 100 TO
105 DEGREES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...
AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105
DEGREES FRIDAY AFTERNOON THROUGH MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVIATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 14, 4:14 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     8 WNW SPARTA            35.98N  85.61W
07/14/2015                   WHITE              TN   FIRE DEPT/RESCUE

            NUMEROUS REPORTS OF MULTIPLE TREES DOWN IN THE WEST END
            OF WHITE COUNTY

&&

EVENT NUMBER OHX1500685

MD
Local storm report, Jul 14, 4:24 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
424 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     9 NW MCMINNVILLE        35.78N  85.89W
07/14/2015                   WARREN             TN   911 CALL CENTER

            REPORTS OF TREES DOWN ALONG OLD NASHVILLE HWY
            SHELBYVILLE ROAD AND SHORT MOUNTAIN AT WEST GREEN HILL
            ROAD

&&

EVENT NUMBER OHX1500686

MD
Local storm report, Jul 14, 4:30 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             COOKEVILLE              36.16N  85.51W
07/14/2015  E2.50 INCH       PUTNAM             TN   FACEBOOK

            FACEBOOK PHOTO OF TENNIS BALL SIZE HAIL IN COOKEVILLE

&&

EVENT NUMBER OHX1500687

SHAMBURGER
Local storm report, Jul 14, 5:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             5 NE CELINA             36.60N  85.44W
07/13/2015  M1.00 INCH       CLAY               TN   PUBLIC

            WILLOW GROVE RESORT REPORTED QUARTER SIZED HAIL

0736 PM     HAIL             6 NE CELINA             36.61N  85.42W
07/13/2015  M0.70 INCH       CLAY               TN   PUBLIC

            DIME SIZED HAIL REPORTED AT HOLLY CREEK RESORT ON DALE
            HOLLOW LAKE

0746 PM     TSTM WND DMG     5 NNE CELINA            36.61N  85.47W
07/13/2015                   CLAY               TN   EMERGENCY MNGR

            AT PEA RIDGE QUARTER SIZED HAIL AND LARGER REPORTED
            ALONG WITH SEVERAL TREES DOWN AND STRUCTURAL DAMAGE TO
            OUT BUILDING.

0746 PM     HAIL             5 NNE CELINA            36.61N  85.47W
07/13/2015  M1.00 INCH       CLAY               TN   EMERGENCY MNGR

            AT PEA RIDGE QUARTER SIZED HAIL AND LARGER REPORTED
            ALONG WITH SEVERAL TREES DOWN AND STRUCTURAL DAMAGE TO
            OUT BUILDING.

0152 PM     HAIL             11 SSW JAMESTOWN        36.28N  85.01W
07/14/2015  M1.75 INCH       FENTRESS           TN   PUBLIC

            GOLFBALL SIZED HAIL REPORTED IN GRIMSLEY

0157 PM     HAIL             17 S JAMESTOWN          36.19N  84.94W
07/14/2015  M1.25 INCH       FENTRESS           TN   PUBLIC

            HALF DOLLAR SIZE HAIL REPORTED IN CLARKRANGE AND
            COVERING THE GROUND

0157 PM     FUNNEL CLOUD     11 SW JAMESTOWN         36.32N  85.08W
07/14/2015                   FENTRESS           TN   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED IN THE MOODYVILLE AREA AND CLARK
            MOUNTAIN MOVING SE

0206 PM     HAIL             1 S JAMESTOWN           36.42N  84.94W
07/14/2015  M1.00 INCH       FENTRESS           TN   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED DOWNTOWN JAMESTOWN.

0217 PM     HAIL             2 S JAMESTOWN           36.40N  84.94W
07/14/2015  M0.70 INCH       FENTRESS           TN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED ALONG WITH FUNNEL CLOUD
            OBSERVED.

0217 PM     FUNNEL CLOUD     2 S JAMESTOWN           36.40N  84.94W
07/14/2015                   FENTRESS           TN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED ALONG WITH FUNNEL CLOUD
            OBSERVED.

0218 PM     TSTM WND DMG     N LIVINGSTON            36.39N  85.33W
07/14/2015                   OVERTON            TN   EMERGENCY MNGR

            MULTIPLE POWER LINES DOWN ALONG WITH POWER OUTAGES AND
            TREES DOWN ACROSS OVERTON COUNTY.

0221 PM     HAIL             E FRANKLIN              35.93N  86.84W
07/14/2015  M1.00 INCH       WILLIAMSON         TN   TWITTER

            QUARTER SIZE HAIL REPORTED AT OLD NATCHEZ TRACE COUNTRY
            CLUB

0221 PM     HAIL             W FRANKLIN              35.93N  86.84W
07/14/2015  M1.75 INCH       WILLIAMSON         TN   TWITTER

            GOLF BALL SIZED HAIL REPORTED AT OLD NATCHEZ TRACE
            COUNTRY CLUB

0228 PM     HAIL             3 SW BELLE MEADE        36.07N  86.89W
07/14/2015  M1.00 INCH       DAVIDSON           TN   TWITTER

            QUARTER PLUS SIZED HAIL REPORTED AT PERCY WARNER PARK

0230 PM     HAIL             E COOKEVILLE            36.16N  85.51W
07/14/2015  M1.00 INCH       PUTNAM             TN   BROADCAST MEDIA

            QUARTER SIZED HAIL REPORTED NEAR COOKEVILLE.

0231 PM     HAIL             6 WSW BRENTWOOD         35.96N  86.89W
07/14/2015  M1.75 INCH       WILLIAMSON         TN   TWITTER

            GOLF BALL SIZED HAIL REPORTED BY A TV MET NEAR
            GRASSLAND

0236 PM     WALL CLOUD       4 N FRANKLIN            35.99N  86.84W
07/14/2015                   WILLIAMSON         TN   TRAINED SPOTTER

            WALL CLOUD AND FUNNEL CLOUD REPORTED BY NUMEROUS
            OBSERVERS AROUND THE COOL SPRINGS AREA

0236 PM     FUNNEL CLOUD     4 N FRANKLIN            35.99N  86.84W
07/14/2015                   WILLIAMSON         TN   TRAINED SPOTTER

            WALL CLOUD AND FUNNEL CLOUD REPORTED BY NUMEROUS
            OBSERVERS AROUND THE COOL SPRINGS AREA

0237 PM     TSTM WND DMG     4 S DICKSON             36.02N  87.38W
07/14/2015                   DICKSON            TN   TWITTER

            TREES REPORTS DOWN AROUND THE TOWN OF DICKSON

0245 PM     HAIL             W MONTEREY              36.13N  85.24W
07/14/2015  M1.00 INCH       PUTNAM             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN MONTEREY

0249 PM     FUNNEL CLOUD     4 W COOKEVILLE          36.16N  85.58W
07/14/2015                   PUTNAM             TN   FIRE DEPT/RESCUE

            FUNNEL CLOUD REPORTED ALONG HIGHWAY 70 AT DOUBLE
            SPRINGS ROAD WEST OF COOKEVILLE.

0250 PM     HAIL             COOKEVILLE              36.16N  85.51W
07/14/2015  E2.50 INCH       PUTNAM             TN   FACEBOOK

            FACEBOOK PHOTO OF TENNIS BALL SIZE HAIL IN COOKEVILLE

0251 PM     TSTM WND DMG     2 NW LEBANON            36.23N  86.35W
07/14/2015                   WILSON             TN   EMERGENCY MNGR

            TREES UPROOTED AND POWER LINES DOWN NEAR LEBANON NEAR
            COLES FERRY ROAD AND BEREA CHURCH ROAD AND ACADEMY ROAD

0252 PM     TORNADO          3 W COOKEVILLE          36.16N  85.56W
07/14/2015                   PUTNAM             TN   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND NEAR NORTH DRIVE IN
            DOUBLE SPRINGS WEST OF COOKEVILLE

0253 PM     FUNNEL CLOUD     3 SE LEBANON            36.18N  86.28W
07/14/2015                   WILSON             TN   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED SE OF LEBANON

0256 PM     HAIL             N BELLEVUE              36.08N  86.93W
07/14/2015  M1.00 INCH       DAVIDSON           TN   TWITTER

            ONE INCH PLUS HAIL REPORTED IN RIVERWALK SUBDIVISION IN
            BELLEVUE

0257 PM     TSTM WND DMG     4 S LEBANON             36.15N  86.32W
07/14/2015                   WILSON             TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AROUND THE ROCKY VALLEY ROAD
            AREA

0300 PM     TSTM WND DMG     4 W COOKEVILLE          36.16N  85.58W
07/14/2015                   PUTNAM             TN   911 CALL CENTER

            MULTIPLE LARGE TREES DOWN WITH SHED AND BARN DAMAGED
            AROUND THE HAWKINS CRAWFORD ROAD AND STRUCTURAL DAMAGE
            TO HOME NEAR PROSPERITY DRIVE

0301 PM     HAIL             ALGOOD                  36.20N  85.45W
07/14/2015  E0.88 INCH       PUTNAM             TN   TRAINED SPOTTER

0304 PM     TSTM WND DMG     1 N BELLE MEADE         36.11N  86.86W
07/14/2015                   DAVIDSON           TN   TWITTER

            TREE DOWN IN THE 300 BLOCK OF BELL MEADE BLVD

0304 PM     TORNADO          4 W COOKEVILLE          36.16N  85.58W
07/14/2015                   PUTNAM             TN   EMERGENCY MNGR

            THREE HOMES AND ONE BUSINESS WITH DAMAGE. NUMEROUS
            TREES AND POWER LINES DOWN AROUND DOUBLE SPRINGS ROAD
            AND HWY 70

0305 PM     TSTM WND DMG     10 NW LEBANON           36.31N  86.45W
07/14/2015                   WILSON             TN   EMERGENCY MNGR

            POWER LINES AND TREES DOWN ALONG DOUBLE LOG CABIN ROAD

0307 PM     TSTM WND DMG     3 SE BELLE MEADE        36.07N  86.82W
07/14/2015                   DAVIDSON           TN   EMERGENCY MNGR

            THREE TO FOUR HOMES DAMAGED BY UPROOTED LARGE TREES IN
            THE BELLE MEADE AND FOREST HILLS AREAS.

0318 PM     TSTM WND DMG     4 SW NASHVILLE          36.13N  86.84W
07/14/2015                   DAVIDSON           TN   TWITTER

            TREES AND POWER LINES DOWN AT THE WOODMONT BLVD AND
            VALLEY BROOK ROAD AND ALONG ALABAMA AVE IN WEST
            NASHVILLE

0334 PM     TSTM WND DMG     S LA VERGNE             36.00N  86.57W
07/14/2015                   RUTHERFORD         TN   TWITTER

            TREE DOWN IN LAKE FORREST ESTATES AREA

0354 PM     TSTM WND DMG     5 NW SMYRNA             36.03N  86.58W
07/14/2015                   DAVIDSON           TN   TWITTER

            TREE DOWN ON RESIDENCE ALONG LAVERGNE LANE

0401 PM     TSTM WND DMG     7 W SPARTA              35.93N  85.60W
07/14/2015                   WHITE              TN   AMATEUR RADIO

            TREES DOWN ON POWER LINES BLOCKING ROAD ON WILL
            THOMPSON ROAD

0407 PM     TSTM WND DMG     8 WNW SPARTA            35.98N  85.61W
07/14/2015                   WHITE              TN   FIRE DEPT/RESCUE

            NUMEROUS REPORTS OF MULTIPLE TREES DOWN IN THE WEST END
            OF WHITE COUNTY

0421 PM     TSTM WND DMG     9 NW MCMINNVILLE        35.78N  85.89W
07/14/2015                   WARREN             TN   911 CALL CENTER

            REPORTS OF TREES DOWN ALONG OLD NASHVILLE HWY
            SHELBYVILLE ROAD AND SHORT MOUNTAIN AT WEST GREEN HILL
            ROAD

&&

EVENT NUMBER OHX1500652 OHX1500649 OHX1500650 OHX1500651 OHX1500653
OHX1500654 OHX1500656 OHX1500655 OHX1500657 OHX1500658 OHX1500666
OHX1500659 OHX1500660 OHX1500661 OHX1500665 OHX1500662 OHX1500663
OHX1500664 OHX1500681 OHX1500667 OHX1500668 OHX1500687 OHX1500669
OHX1500671 OHX1500670 OHX1500672 OHX1500673 OHX1500675 OHX1500674
OHX1500676 OHX1500679 OHX1500677 OHX1500682 OHX1500678 OHX1500680
OHX1500684 OHX1500683 OHX1500685 OHX1500686

MD
Special weather statement, Jul 14, 5:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
504 PM CDT TUE JUL 14 2015

TNZ058-060-061-093>095-142300-
LAWRENCE TN-MARSHALL TN-WAYNE TN-GILES TN-MAURY TN-LEWIS TN-
504 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR GILES...WAYNE...SOUTHERN
MARSHALL...LAWRENCE...SOUTHERN LEWIS AND SOUTHWESTERN MAURY COUNTIES
UNTIL 600 PM CDT...

AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OLIVE HILL TO
CORNERSVILLE...AND MOVING SOUTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEWISBURG...LAWRENCEBURG...PULASKI...WAYNESBORO...LORETTO...
COLLINWOOD...SUMMERTOWN...CLIFTON...ARDMORE...CORNERSVILLE...ST.
JOSEPH...ELKTON...MINOR HILL...ETHRIDGE...LYNNVILLE...GOODSPRING...
BELFAST...FLATWOODS...IRON CITY AND WESTPOINT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3501 8799 3529 8798 3530 8802 3535 8801
      3537 8802 3539 8802 3541 8797 3543 8801
      3546 8797 3548 8782 3546 8668 3531 8666
      3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 2204Z 353DEG 17KT 3530 8795 3524 8684

SHAMBURGER
Local storm report, Jul 14, 5:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
511 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     MANCHESTER              35.47N  86.08W
07/14/2015                   COFFEE             TN   TWITTER

            LARGE TREE DOWN AT RIDDLE ROAD AND HIGHWAY 55
            INTERSECTION

&&

EVENT NUMBER OHX1500688

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:16 PM CDTTornado WarningOHXClay29 min
Jul 14, 7:09 AM CDTSpecial Weather StatementOHXFentress, Pickett51 min
Jul 14, 7:59 AM CDTSpecial Weather StatementOHXFentress46 min
Jul 14, 12:50 PM CDTSpecial Weather StatementOHXFentress25 min
Jul 14, 1:16 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett44 min
Jul 14, 1:26 PM CDTSevere Thunderstorm WarningOHXFentress, Overton49 min
Jul 14, 1:34 PM CDTTornado WarningOHXFentress, Pickett26 min
Jul 14, 1:40 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett39 min
Jul 14, 1:54 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam39 min
Jul 14, 1:57 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett28 min
Jul 14, 2:02 PM CDTSpecial Weather StatementOHXDickson, Humphreys43 min
Jul 14, 2:04 PM CDTTornado WarningOHXFentress26 min
Jul 14, 2:16 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson17 min
Jul 14, 2:18 PM CDTSpecial Weather StatementOHXDavidson, Trousdale, Wilson42 min
Jul 14, 2:23 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys37 min
Jul 14, 2:31 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson29 min
Jul 14, 2:32 PM CDTSpecial Weather StatementOHXCumberland43 min
Jul 14, 2:40 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson23 min
Jul 14, 2:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson34 min
Jul 14, 2:42 PM CDTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White33 min
Jul 14, 2:53 PM CDTTornado WarningOHXCumberland, Putnam, White27 min
Jul 14, 2:56 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson34 min
Jul 14, 2:58 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry32 min
Jul 14, 3:00 PM CDTSevere Thunderstorm WarningOHXDavidson30 min
Jul 14, 3:01 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson29 min
Jul 14, 3:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White49 min
Jul 14, 3:18 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White27 min
Jul 14, 3:29 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, Van Buren, White46 min
Jul 14, 3:32 PM CDTSpecial Weather StatementOHXHickman, Humphreys, Lewis, Maury, Perry58 min
Jul 14, 3:35 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson25 min
Jul 14, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White34 min
Jul 14, 3:44 PM CDTAreal Flood AdvisoryOHXCumberland, Putnam, White5 hr
Jul 14, 3:50 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry5 hr
Jul 14, 3:53 PM CDTSevere Thunderstorm WarningOHXCannon, Warren21 min
Jul 14, 3:57 PM CDTTornado WarningOHXCannon, Warren13 min
Jul 14, 4:12 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren48 min
Jul 14, 4:13 PM CDTSpecial Weather StatementOHXMarshall47 min
Jul 14, 4:26 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury34 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy35 min
Jul 14, 5:04 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Wayne56 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.